MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number C1000
Medical Device Problem Codes No Flow (2991); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Event or Problem Description
An event involving a clave connector reported that the clave inner plastic piece does not compress to allow flow of intravenous (iv) fluids.There was unknown patient involvement and unknown harm/adverse event reported.
 
Additional Manufacturer Narrative
Additional information can be found in b5.Note: because the additional information indicates that the issue occurred during priming and prior to patient connection, the annex a code was updated to a25.Corrected information can be found in section d10 concomitant products and h6 component code.
 
Event or Problem Description
Additional information was received on 03mar2026 as follows: the customer's reported issue occurred during priming.Although there was patient involvement, there was no harm.
 
Event or Problem Description
The event of 1/21/2026 was determined not to meet the manufacturer¿s reportability criteria because the device did not cause or contribute to a death or serious injury, nor did the malfunction present a risk that would be likely to cause or contribute to a death or serious injury if it were to recur.
 
Additional Manufacturer Narrative
Correction b5: the event of 1/21/2026 was determined not to meet the manufacturer¿s reportability criteria because the device did not cause or contribute to a death or serious injury, nor did the malfunction present a risk that would be likely to cause or contribute to a death or serious injury if it were to recur.

Brand Name
CLAVE¿ CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24494244
Report Number9617594-2026-00214
Device Sequence Number10638182
Product Code FPA
UDI-Device Identifier00840619069896
UDI-Public(01)00840619069896(17)300801(10)14529836
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC1000
Device Lot Number14529836
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/03/2026
03/03/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/13/2026
04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK.
Patient SexUnknown